# SDR CA000927009

- Difficulty date: August 31, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Cessna 414
- Aircraft time: 6,252 hours
- Engine: Cont TSIO520NB
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING GROUND HANDLING FUEL LEAK ON LT ENGINE WAS OBSERVED. FURTHER INVESTIGATION REVEALED THAT FUEL LINE BETWEEN FCU AND FUEL LIMITER WAS CHAFED THROUGH. TEMPORARY REPAIR TO FLY AIRCRAFT BACK TO HOME BASE. AT HOME BASE FUEL LINE REPLACED BY NEW AND AIRCRAFT RETURNED TO SERVICE.ASSUMED REASON FOR DAMAGE: DISLOCATION DUE TO BROKEN BRACKET ON FUEL LIMITER (REPLACED AS WELL), RESULTING IN CHAFING CONTACT WITH AIR BOX.
